Hail, Sullivan
- When
- June 9, 1:30 PM EST to 1:32 PM EST
- Where
- Sullivan County, 0.87 mi NE of Riverton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.030, -87.570
Severe storms produced heavy rainfall and caused flash flooding as they moved across central Indiana during the afternoon hours and through the overnight time period.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
Severe storms produced heavy rainfall and caused flash flooding as they moved across central Indiana during the afternoon hours and through the overnight time period.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 9, 11:02 AM EST, 2 hours 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1202 PM EDT MON JUN 9 2008 .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT EAST OF THE AREA BY AFTERNOON. && .DISCUSSION... FORECAST FOCUS ON PRECIP CHANCES AND SEVERE WEATHER POSSIBILITY TODAY. THE CURRENT SURFACE MAP SHOWS A COLD FRONT STRETCHING FROM NEAR MSP TO MCI. A LOW PRESSURE WAS IN THE VICINITY OF THE TWIN CITIES. HIGH PRESSURE WAS OVER THE SOUTHEAST. A COMPLEX OF STORMS AHEAD OF THE FRONT OVER ILLINOIS WAS SLOWLY MOVING IN THIS DIRECTION. BUT IT CONTINUED TO LOSE STRENGTH AS IT ENCOUNTERED THE SOUTH EAST RIDGE. ALOFT AT H5 THE PATTERN REMAINED WITH A RIDGE OVER THE SOUTHEAST AND A WELL DEFINED SHORTWAVE OVER THE DAKOTAS. RIDGING WAS ALSO DEVELOPING OVER THE SOUTHWESTERN CONUS. THE MODELS WERE FAIRLY SIMILAR WITH THE HANDLING OF THE UPCOMING SYSTEM. HOWEVER THE PMDHMD SUGGESTED SIDING CLOSER TO THE NAM SOLUTION BECAUSE IT WAS MAINTAINING CONTINUITY AND HAD SUPPORT FROM OTHER MODELS LIKE THE ECMWF AND UKMET. SO WILL GIVE MORE WEIGHT TO THE NAM SOLUTION FOR TIMING OF PRECIP...POPS...AND THE IMPACT ON TEMPERATURES. FOR TODAY THE QUESTIONS ALL REVOLVE AROUND THE LOW OVER THE PLAINS AND HOW IT PROGRESSES EAST. THE ONGOING NOCTURNAL CONVECTION HAS STEADILY BEEN WEAKENING. WHILE IT IS LIKELY THAT THE FAR NORTHWEST WILL SEE SOME LIGHT RAIN OUT OF THIS THING BY DAYBREAK...OBSERVATIONS SHOW THAT THE RAIN HAS BECOME LIGHTER AND LIGHTER ON THE LEADING EDGE. THIS IS SUPPORTED BY IR SATELLITE IMAGERY WHICH SHOWS A WARMING OF CLOUD TOPS...AND ALSO LIGHTNING HAS BEEN ON THE DECLINE STEADILY TONIGHT. THE MAIN IMPACT OF THIS SYSTEM COULD BE ITS RATHER LARGE AND WELL DEFINED OUTFLOW BOUNDARY THAT SHOULD PUSH INTO THE AREA. EARLY CLOUDS SHOULD GIVE WAY TO MOSTLY SUNNY CONDITIONS ACROSS A GOOD PORTION OF THE FORECAST AREA AND ALLOW CONVECTIVE TEMPS IN THE MID TO UPPER 80S TO BE REACHED EASILY. THERE REMAINS A SLIGHT RISK OF SEVERE WEATHER IN CENTRAL INDIANA TODAY. THE SOUNDINGS CONTINUE TO SHOW MODERATE TO STRONG INSTABILITY THIS AFTERNOON AND EARLY EVENING. THERE IS PRESENCE OF A WEAK CAP THIS AFTERNOON...BUT THE APPROACHING MID LEVEL TROUGH AND ITS COOLING IMPACT ON TEMPS THERE SHOULD HELP TO WEAKEN THE CAP AS WELL AS STRONG SURFACE HEATING. THE COLD FRONT SHOULD BE IN A POSITION NEAR THE INDIANA/ILLINOIS BORDER BY 00Z. THE PRESENCE OF THE APPROACHING DEEP LIFT FROM THE SHORTWAVE...A VERY WARM AND HUMID AND UNSTABLE AIRMASS...AND THE ENHANCED LIFTING OF THE SURFACE FRONT WILL LEAD ME TO BELIEVE THAT THUNDERSTORMS SHOULD DEVELOP AFTER 20Z ACROSS THE AREA. CONVECTION IS LIKELY TO FOCUS ON THE REMNANTS OF THE OUTFLOW BOUNDARY. CONTINUED GOOD UNIDIRECTIONAL SHEAR AND SOMEWHAT INVERTED V LOOK TO SOUNDING WILL SUPPORT DAMAGING WIND THREAT. VERY STRONG MID AND UPPER LEVEL LAPSE RATES AND PLENTY OF CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT SOME LARGE HAIL DESPITE WARM LOW LEVELS. AS FOR TORNADO THREAT...THIS MAY BE MOST PRONOUNCED NEAR THE OUTFLOW BOUNDARY. CURRENT SURFACE OBS SHOW THAT IMMEDIATELY EAST OF THE BOUNDARY...SURFACE WINDS ARE FROM THE SOUTHEAST. THIS WOULD TURN HODOGRAPHS INTO VERY FAVORABLE SHAPES...SO ISOLATED TORNADOES ARE POSSIBLE. THE WORST IMPACT OF THIS SYSTEM MAY BE THE POTENTIAL FOR HEAVY RAIN. IT IS AGAIN A SLOW MOVING FRONT WITH DEEP AND ABUNDANT MOISTURE THAT ENCOUNTERS OUR SOUTHEAST RIDGE. PWATS SHOULD APPROACH 2 INCHES TONIGHT. WITH SUCH LOW FFG AND ONGOING NEAR RECORD FLOODING...WILL CONTINUE THE FFA AND HIGHLIGHT THE POTENTIAL FOR ISOLATED VERY HEAVY RAINFALL UP TO 2 TO 3 INCHES. THE SYSTEM SHOULD WIND DOWN TUESDAY AM...AND CLEAR OUT DURING THE DAY. SLIGHTLY COOLER WEATHER IS EXPECTED AS H8 TEMPS DROP TO NEAR +13C FOR A HIGH NEAR 80. PAST TUESDAY IT LOOKS QUIET FOR SEVERAL DAYS. A TROUGH WILL DEVELOP AGAIN OVER THE WEST AND PUSH MORE WARM AND HUMID AIR BACK INTO THE MIDWEST BY MIDWEEK TO SEND TEMPS BACK NEAR 90. NEXT CHANCE OF RAIN LOOKS TO BE BY FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...JOHNSON AVIATION...CO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1016 AM EDT MON JUN 9 2008 INZ045-051>056-060>064-092000- BARTHOLOMEW-BROWN-CLAY-GREENE-JOHNSON-MONROE-MORGAN-OWEN-PUTNAM- SHELBY-SULLIVAN-VIGO- 1016 AM EDT MON JUN 9 2008 ...EXTREMELY DANGEROUS FLOOD SITUATION CONTINUES ACROSS PORTIONS OF THE SOUTHERN HALF OF CENTRAL INDIANA... ...ADDITIONAL FLASH FLOODING POSSIBLE THIS EVENING THROUGH TUESDAY MORNING... THE FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT MONDAY FOR GREENE...SULLIVAN...MONROE...BROWN...OWEN...CLAY...VIGO...MORGAN... SHELBY...BARTHOLOMEW...JOHNSON AND SOUTHERN PUTNAM COUNTIES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF CENTRAL INDIANA THROUGH TUESDAY MORNING. AT 948 AM EDT...REPORTS OUT OF MANY COUNTIES CONTINUE TO INDICATE THAT SOME COUNTY ROADS AND OTHER AREAS REMAIN FLOODED THIS MORNING. WATER LEVELS WILL SLOWLY RECEDE TODAY HOWEVER ALL ARE URGED TO CONTINUE TO BE CAUTIOUS TODAY. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. NIELD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 145 PM EDT MON JUN 9 2008 INZ021-028>031-035>049-051>057-060>065-067>072-100000- BARTHOLOMEW-BOONE-BROWN-CARROLL-CLAY-CLINTON-DAVIESS-DECATUR- DELAWARE-FOUNTAIN-GREENE-HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD- JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MADISON-MARION-MARTIN-MONROE- MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY-SULLIVAN- TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN- 145 PM EDT MON JUN 9 2008 ...SEVERE WEATHER SAFETY INFORMATION... SEVERE WEATHER IS EXPECTED IN CENTRAL INDIANA THIS AFTERNOON AND EVENING. TAKE THIS OPPORTUNITY TO PRACTICE YOUR SAFETY PLAN AT WORK AND IN THE HOME. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER THE NEXT SEVERAL HOURS. BE AWARE OF YOUR ENVIRONMENT...AND STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET...FOR POSSIBLE WARNINGS OR STATEMENTS. A SEVERE THUNDERSTORM WARNING...USUALLY ISSUED FOR PORTIONS OF ONE OR MORE COUNTIES AT A TIME...MEANS THAT SEVERE WEATHER IS IMMINENT OR OCCURRING. THOSE IN THE PATH OF THE STORM MUST SEEK SHELTER IMMEDIATELY IN A STURDY STRUCTURE...AWAY FROM WINDOWS...AND BELOW GROUND IF POSSIBLE. IT IS IMPORTANT TO REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. IF YOU HEAR OR SEE A TORNADO...OR IF YOU FEEL THREATENED...MOVE IMMEDIATELY TO SHELTER. SECONDS CAN SAVE YOUR LIFE. SEVERE THUNDERSTORMS CAN CAUSE CONSIDERABLE DAMAGE FROM HAIL OR WIND...AND CAN BE DEADLY. IF A SEVERE THUNDERSTORM WARNING IS ISSUED...MOVE TO A PLACE OF SAFETY...JUST AS YOU WOULD DURING A TORNADO WARNING. HAVE A WEATHER RADIO...RADIO...OR TELEVISION NEARBY TO STAY ALERT OF ANY CHANGES TO THE WEATHER SITUATION. FOR MORE SAFETY...FORECAST...AND WARNING INFORMATION...VISIT OUR WEBSITE...AT HTTP://WEATHER.GOV/INDY. NIELD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL NORTH TERRE HAUTE 39.54N 87.36W
06/09/2008 U0.25 INCH VIGO IN TRAINED SPOTTER
&&
NIELDThe Evansville,IN radar (KVWX), 87 km away, was scanning. The volume nearest the first event began at 18:28 UTC.
21 flash flood, 18 thunderstorm wind, 14 hail, 2 lightning. Local standard time, as filed.
Flooded Brouilletts Creek engulfed State Road 63 and washed portion of it away. Rangeline Road had chunks of the road washed out. In Clinton, Feather Creek overflowed its banks and forced residents from their homes. 150 to 175 residents were affected by flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused flash flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Local media relayed a report from a trucker of hail causing a broken windshield on Interstate 70.
Severe thunderstorm wind gust measured by ASOS at the Terre Haute Airport.
The intersection of State Road 236 and County Road 400 North experienced flash flooding due to heavy rainfall.
A three foot diameter tree was blown down in the roadway near a cemetery.
A three foot diameter tree was blown down near Center Street and Stanley Road.
Hail was reported at State Road 37 and Southport Road.
Lightning struck a house and caught the house on fire. The house was a total loss.
A tree fell on a minivan and tree limbs fell through the attic of a house due to damaging thunderstorm winds.
A roof was peeled off of a barn due to damaging thunderstorm winds.
Water was flowing over roads in Spencer and northwest Owen County due to heavy rainfall.
The severe wind gust was measured at the Madison County Emergency Operations Center.
Water was over the road at the intersection of 52nd Street and Mithoeffer Road due to heavy rainfall.
Horses and cars were trapped in flood waters near Lynn. At least two blocks of Lynn were underwater.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused flash flooding.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Trees were reported down due to damaging thunderstorm winds.
Lightning struck a church and caught the church on fire.
A man was seriously injured and suffered head and neck injuries when a tree fell on his van. A tree also fell on the man's mobile home. Two other motorists had trees fall on their vehicles as well. A semi was also overturned due to the damaging thunderstorm winds.
Trees were reported down in a roadway due to damaging thunderstorm winds.
There were numerous reports of flash flooding county-wide due to heavy rainfall.
Flash flooding occurred around the county causing damage to property and roadways.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
Breaches in sections of the levee just south of Elnora and heavy rain caused flash flooding in Daviess County. Extensive crop flooding occurred along with flooding that occurred to houses.
Roadways were covered and previous flooding conditions were exacerbated due to heavy rainfall that caused renewed flash flooding.
All four lanes of United States Highway 50 were under water due to heavy rainfall. Homes were flooded in Edwardsport. Water poured into the energy generating plant. Albert Street was flooded.
All four lanes of United States Highway 50 were under water due to heavy rainfall.
Flash flooding caused damaged to roadways. The local tavern in Mecca was flooded.
Three trees were blown down due to damaging thunderstorm winds.
A twelve inch diameter tree was down on State Route 267 and County Road 2600 South due to damaging thunderstorm winds.
Powerlines were blown down onto a tree at 71st and Camberwood due to damaging thunderstorm winds.
A tree was blown down at the intersection of 156th Street and Parie Baptist Road due to damaging thunderstorm winds.
Water was covering the roadway at the intersection of 156th Street and Baptist Church Road due to heavy rainfall.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2008Every state in 2008This day in weather historyWarnings in Indiana, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 112354, 112355, 119411, 119472, 119490, 119549, 119628, 119631, 112356, 112357, 112358, 118592, 112359, 112360, 112361, 112362, 112363, 112364, 112365, 112403, 112404, 112405, 118593, 112366, 112375, 118594, 112367, 119401, 119480, 119587, 112368, 112369, 112383, 112370, 112647, 112648, 112371, 112372, 118595, 119455, and more.